# SDR ASMF202006019

- Difficulty date: March 18, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 29,422 hours, 12,597 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM1618559
- Condition: Leaking
- Location: Lt Engine
- Part time: 29,422 hours, 12,597 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PROGRAM CHECK, IT WAS DETECTED A LEFT ENGINE FUEL LEAK.  MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING FUEL LEAK IN THE FUEL HEATER SERVO.  THE LT HEATER SERVO FUEL WAS REPLACED IAW AMM 79-21-02, TESTED CORRECT.
